Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I started having extreme panic attacks 30days after taking this drug. I’ve never used HIV meds and I was as healthy as a horse, but my doctor kept pushing this stupid drug. I took myself off the… read more
I've been taking it for a few months now. At first it caused a lot of lethargy and feelings of tiredness. Having HIV is causing me to have SO MUCH ANXIETY AND INCREDIBLE SADNESS. Could really use friend and a HUG.😥😥😥😥😥
Thank Jake Rockwell. I am experiencing the same side effects especially the WEIGHT GAIN. I HATE IT. I need to talk to my doctor. I hope you were able to make some changes. I will be working on… read more
I have been since October 2016, and have so many side effects that developed for the past year: neuropathy, sleep apnea, weight gain, high blood pressure, tiredness, joint pain, my CD4 count stayed… read more
Well unfortunately @@Genvoya is not what I expected. I have every side effect listed plus a few more. Here we go...insomnia, lack of appetite, nausea, headache, diarrhea, rash, worsening neuropathy, nightmares nightmares nightmares and this strange thing which makes my eyebrows tingle after I take the dang stuff. My ID Doc wants to switch me and of course she says she has never seen this with one of her patients...lucky me. My question is this: Anyone else have issues with @@Genvoya and have… read more
I was on Genvoya & got switched as I now have neuropathy quite bad. Had a test last week & was told by Dr. that I have carpal tunnel-2nd time around & have to have 2 operations to relieve this… read more
I am suffering serious back pain from taking odeffesy treatment and cannot figure out if its the tablets or ive hurt my back im in pain every day now since ive been on it am i imagining this or have i traumatised my back in some way
I am not familiar with those medications but, I am familiar with "back pain / medication issues" & what I can add to your question is, sometimes it can take up to 2 weeks for side effects to appear… read more
I've been on Atripla 11 yrs with good success & little side effects, but concerned it may be hard on my bones, teeth and kidneys. Heard and read that Genvoya may be a better alternative and not as harsh on my body (especially as I get older . . . 61 now) Would appreciate hearing from anyone who has made that switch and what your experience has been like.
Ok so this could be a continuum of the last question I posted about sun exposure. But I will just make a different post. Since this is on my mind now (because I JUST DID IT), I had another question about how to take your medication
A lot of the HIV pills you must take with food. What if you are in a position to where you can't eat but must take your pill? Do you take your pill without eating? Do you find a quick bite to eat somewhere or somehow
I had an early supper and ate heavy. Now that it… read more
I take it regardless if I have food with me or not but I try and make sure I do eat something within an hour of taking my med. Only 1 of the 4 meds I take for HIV suggests taking it with food. I have… read more
myHIVteam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on myHIVteam should be construed as medical and/or health advice.